Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 12, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2014, 2:15 PM EST for Toombs County, Georgia. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2014, 2:15 PM EST (19:15 UTC)
- Expired
- Jan 11, 2014, 2:30 PM EST
- In force
- 15 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Toombs County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 8:07 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 941 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 549 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
216
WUUS52 KFFC 111915
SVRFFC
GAC279-111930-
/O.NEW.KFFC.SV.W.0012.140111T1915Z-140111T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EST SAT JAN 11 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN TOOMBS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 230 PM EST
* AT 211 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR SANTA CLAUS...MOVING NORTHEAST AT
40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OHOOPEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST SATURDAY AFTERNOON
FOR SOUTHEASTERN GEORGIA.
&&
LAT...LON 3210 8220 3206 8229 3221 8240 3231 8223
3225 8220 3222 8220 3218 8218 3215 8218
TIME...MOT...LOC 1916Z 239DEG 37KT 3218 8225
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 12:31 PM EST, 1 hour 44 minutes earlier.
Area forecast discussion, Jan 11, 12:31 PM EST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1231 PM EST SAT JAN 11 2014 .PREV DISCUSSION... /ISSUED 417 AM EST SAT JAN 11 2014/ SHORT TERM /TODAY THROUGH SUNDAY/... WARM ADVECTION AHEAD OF APPROACHING COLD FRONT HAS KEPT TEMPERATURES FROM FALLING DURING THE NIGHT AND DEW POINTS HAVE BEEN INCREASING. FIRST WAVE OF SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE CWA CURRENTLY WITH SOME HEAVY DOWNPOURS. LEADING EDGE OF MAIN AREA OF RAIN SHOULD BE IN THE NORTHWEST CORNER WITHIN AN HOUR OR TWO. MODELS SEEM TO BE CONSISTENT WITH FRONTAL TIMING...PUTTING IT ON A COLUMBUS TO ATLANTA TO ATHENS LINE AROUND 18Z. WE REMAIN IN A SLIGHT RISK AREA FOR TODAY AND HAVE INCLUDED THUNDER IN ALL ZONES. INSTABILITY SHOULD BE MARGINAL DUE TO WIDESPREAD CLOUDS AND AREAS OF RAIN AND DRIZZLE FROM ERODING WEDGE. STRONG SHEAR COULD PRODUCE ISOLATED DAMAGING WINDS. FRONT SHOULD BE EXITING THE CWA AROUND 00Z AND TONIGHT AND SUNDAY LOOK DRY. SOME GUSTINESS EXPECTED BEHIND THE FRONT. MOST AREAS SHOULD REMAIN BELOW WIND ADVISORY CRITERIA...BUT THE NEXT SHIFT MAY WANT TO TAKE ANOTHER LOOK AT THE NORTHEAST ZONES FOR THE OVERNIGHT HOURS. 41 LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... THE HIGH PRESSURE THAT BUILDS IN SUN MORNING EXITS THE AREA SUNDAY NIGHT AS NEXT SYSTEM BEGINS TO AFFECT NORTH AND CENTRAL GA. THIS NET SYSTEM THIS NEXT FRONTAL SYSTEM IS A COLLABORATION OF TWO SYSTEMS THAT MERGE OVER THE LOWER TO MID MS RIVER VALLEY MONDAY MORNING. THERE IS A SHORT WAVE THAT MOVES NE OUT OF THE WESTERN GULF THAT MERGES WITH A WEAK FRONTAL BOUNDARY THAT IS SWINGING AROUND THE MAIN LOW CENTER JUST NORTH OF THE GREAT LAKES. THE INCREASED MOISTURE FROM THE GULF HELPS ENHANCE THE MAIN FRONTAL BOUNDARY AS IT MOVES ACROSS GA MONDAY AFTERNOON AND EVENING. THERE IS NOT A LOT OF INSTABILITY WITH THIS SYSTEM SO ONLY EXPECTING SHOWERS FOR NOW. THE GFS AND ECMWF ARE STILL IN A BIT OF A DISAGREEMENT OF THE TIMING OF THIS FRONTAL SYSTEM WITH THE ECMWF LAGGING BEHIND BY 6-12 HOURS WITH ITS EASTERLY PROGRESSION. THERE IS A BIT OF BACKSIDE MOISTURE THAT MOVES ACROSS N GA TUE NIGHT. WITH TEMPS EXPECTED TO JUST DIP BELOW FREEZING ACROSS THAT AREA WILL CONTINUE WITH A RAIN/SNOW MIX IN THE FORECAST. ONCE THIS SECOND SYSTEM PUSHES EAST OF THE REGION...ANOTHER HIGH PRESSURE RIDGE BUILDS IN WEDNESDAY FOR THE REST OF THE EXTENDED FORECAST PERIODS. TEMPS STAY NEAR SEASONAL NORMS WITH A BIT OF FLUCTUATION PLUS OR MINUS 5 DEG AS WEATHER SYSTEMS MOVE THROUGH. 01 HYDROLOGY... RAINFALL AMOUNTS OF ONE TO TWO INCHES NORTH AND ONE INCH OR LESS CENTRAL STILL LOOK OKAY. BASED ON THESE AMOUNTS...WIDESPREAD FLOODING IS NOT EXPECTED HOWEVER ISOLATED SITES COULD REACH MINOR FLOOD STAGE. DUE TO THE ISOLATED NATURE OF THE MINOR FLOODING THAT IS POSSIBLE...NO FLOOD WATCH IS PLANNED AT THIS TIME. && .AVIATION... 18Z UPDATE... RAIN HAS ALREADY ENDED IN THE ATL AREA AND WILL BE ENDING BY 18Z IN CSG AND OVER THE NEXT COUPLE OF HOURS FOR AHN AND MCN. RAPID CLEARING BEHIND THIS LINE AS DRIER AIR MOVES INTO THE REGION BEHIND THE COLD FRONT. WINDS WILL BECOME WESTERLY ALL AREAS WITH A FEW GUSTS THIS AFTERNOON...THEN DIMINISH TO LESS THAN 10 KTS TONIGHT WITH CLEAR SKIES. AT THIS TIME DO NOT EXPECT ANY PROBLEMS WITH FOG AS WINDS SHOULD NOT CALM OUT. VFR CONDITIONS WILL CONTINUE INTO SUNDAY WITH WESTERLY WINDS. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS EXCEPT MEDIUM ON CIGS EARLY THIS AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 63 38 57 38 / 100 5 0 5 ATLANTA 63 39 56 41 / 100 5 0 5 BLAIRSVILLE 59 34 53 34 / 100 20 0 5 CARTERSVILLE 64 35 54 36 / 100 5 0 5 COLUMBUS 69 41 62 42 / 90 5 0 5 GAINESVILLE 59 37 53 38 / 100 5 0 5 MACON 70 40 62 38 / 100 10 0 5 ROME 63 34 54 35 / 100 5 0 5 PEACHTREE CITY 66 35 57 35 / 100 5 0 5 VIDALIA 73 47 64 42 / 90 10 0 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...41 LONG TERM....01 AVIATION...41
Hazardous weather outlook, Jan 11, 6:12 AM EST, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 612 AM EST SAT JAN 11 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 612 AM EST SAT JAN 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... WARM MOIST AIR MOVING IN ACROSS THE STATE AHEAD OF APPROACHING COLD FRONT. THE FIRST WAVE OF SHOWERS AND THUNDERSTORMS HAS MOVED THROUGH THE AREA WITH THE MAIN LINE OF THUNDERSTORMS BEGINNING TO PUSH INTO NORTHWEST GEORGIA. AS THIS LINE MOVES THROUGH THE AREA INSTABILITY INDICES INCREASE ESPECIALLY ACROSS SOUTHEAST GA. WILL SEE SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE AREA WITH THE POSSIBILITY OF AN ISOLATED SEVERE STORMS ACROSS EAST CENTRAL PORTIONS OF THE STATE. THIS LINE SHOULD EXIT OUR COUNTY WARNING AREA BY 4 TO 6PM. WEATHER HAZARDS EXPECTED... THE PRIMARY HAZARDS EXPECTED TODAY WILL BE STRONG GUSTY WINDS AND PERIODS OF HEAVY RAIN. AN ISOLATED TORNADO CAN NOT BE RULED OUT AS WELL. THE BEST LOCATION FOR THESE HAZARDS WILL BE SOUTH AND EAST OF A LINE FROM AMERICUS TO WARRENTON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ANOTHER FRONTAL SYSTEM MOVES THROUGH THE AREA MONDAY WITH SHOWERS AND A FEW ISOLATED THUNDERSTORMS. THERE IS VERY LITTLE INSTABILITY WITH THIS NEXT SYSTEM SO NOT EXPECTING ANY SEVERE WEATHER. NORTH GA MAY SEE SOME FREEZING OR FROZEN PRECIP ON THE BACKSIDE OF THIS SYSTEM TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jan 11, 1:06 PM EST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
106 PM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG E SANDERSVILLE 32.98N 82.81W
01/11/2014 WASHINGTON GA AMATEUR RADIO
NUMEROUS TREES DOWN IN SANDERSVILLE AREA. POWER OUT IN
SOME PARTS OF TOWN. POSSIBLE TORNADO
&&
EVENT NUMBER FFC1400015
30Special weather statement, Jan 11, 1:21 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
121 PM EST SAT JAN 11 2014
GAZ085-086-097-098-109>113-111900-
121 PM EST SAT JAN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 40 MPH WINDS IN WHEELER...TREUTLEN...TOOMBS...
TELFAIR...MONTGOMERY...LAURENS...JOHNSON...DODGE AND EMANUEL COUNTIES
UNTIL 200 PM EST...
AT 119 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PLAINFIELD TO 13 MILES WEST OF RHINE...
MOVING NORTHEAST AT 70 MPH.
THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 119 PM EST. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY...
LAURENS...JOHNSON...DODGE AND EMANUEL COUNTIES THROUGH 200 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE PLAINFIELD...
EASTMAN...UNION...GODWINSVILLE...CADWELL...FIVE POINTS...RHINE...
RENTZ...MILAN...JAY BIRD SPRINGS...CHAUNCEY...MINTER...ACHORD...
LOWERY AND CEDAR GROVE.
EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3195 8324 3197 8328 3207 8330 3210 8333
3213 8331 3215 8332 3218 8330 3219 8330
3234 8320 3262 8244 3246 8228 3206 8249
3193 8323
TIME...MOT...LOC 1821Z 245DEG 63KT 3231 8311 3210 8322
3194 8337Local storm report, Jan 11, 1:28 PM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 PM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1211 PM TSTM WND DMG JEFFERSONVILLE 32.68N 83.34W
01/11/2014 TWIGGS GA 911 CALL CENTER
TEN TREES HAVE BEEN REPORTED BLOWN DOWN ACROSS THE
COUNTY.
&&
EVENT NUMBER FFC1400016
RWLocal storm report, Jan 11, 1:37 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 PM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM TSTM WND DMG WRENS 33.21N 82.39W
01/11/2014 JEFFERSON GA EMERGENCY MNGR
ONE TREE REPORTED DOWN IN THE WRENS AREA.
&&
EVENT NUMBER FFC1400017
RWLocal storm report, Jan 11, 1:41 PM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
141 PM EST SAT JAN 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM TSTM WND DMG KATHLEEN 32.50N 83.61W
01/11/2014 HOUSTON GA TRAINED SPOTTER
TWO TREES DOWN ON SANDEFUR ROAD NEAR HOUSTON LAKE ROAD
AND ONE TREE DOWN AT LAKE JOY ROAD AND SANDEFUR ROAD.
&&
EVENT NUMBER FFC1400018
30Special weather statement, Jan 11, 1:59 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EST SAT JAN 11 2014
GAZ086-098-110>113-111945-
159 PM EST SAT JAN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 40 MPH WINDS IN WHEELER...TREUTLEN...TOOMBS...
TELFAIR...MONTGOMERY AND EMANUEL COUNTIES UNTIL 245 PM EST...
AT 157 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM STILLMORE TO CHINA HILL...MOVING EAST AT 45
MPH.
THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 157 PM EST. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS WHEELER...TREUTLEN...TOOMBS...TELFAIR...MONTGOMERY AND
EMANUEL COUNTIES THROUGH 245 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE KIBBEE...
WORKMORE...CHINA HILL...SCOTLAND...AILEY...STILLMORE...MOUNT
VERNON...JACKSONVILLE...NORMANTOWN...HIGGSTON...TOWNS...STILLMORE...
OAK PARK...HIGGSTON AND SPRING HILL.
EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3181 8314 3248 8226 3251 8216 3243 8218
3236 8224 3218 8218 3210 8219 3194 8240
3196 8244 3196 8248 3194 8249 3195 8256
3192 8261 3192 8267 3186 8274 3178 8306
TIME...MOT...LOC 1859Z 254DEG 41KT 3245 8224 3215 8263
3183 8304The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 12:07 AM EST | Dense Fog Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more | 7 hr |
| Jan 11, 1:57 AM EST | Special Weather Statement | FFC | Harris, Meriwether | 33 min |
| Jan 11, 2:51 AM EST | Special Weather Statement | FFC | Henry, Newton, Spalding | 24 min |
| Jan 11, 3:20 AM EST | Special Weather Statement | FFC | Newton | 25 min |
| Jan 11, 6:18 AM EST | Special Weather Statement | FFC | Chattooga, Gordon, Walker, Whitfield | 27 min |
| Jan 11, 6:39 AM EST | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 36 min |
| Jan 11, 6:43 AM EST | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens, Whitfield | 32 min |
| Jan 11, 7:03 AM EST | Severe Thunderstorm Warning | FFC | Bartow | 27 min |
| Jan 11, 7:11 AM EST | Special Weather Statement | FFC | Fannin, Gilmer | 34 min |
| Jan 11, 7:13 AM EST | Special Weather Statement | FFC | Haralson, Paulding, Polk | 32 min |
| Jan 11, 7:23 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 37 min |
| Jan 11, 7:29 AM EST | Tornado Warning | FFC | Bartow, Cherokee | 31 min |
| Jan 11, 7:37 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Paulding | 23 min |
| Jan 11, 7:42 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Paulding | 48 min |
| Jan 11, 7:44 AM EST | Tornado Warning | FFC | Dawson, Lumpkin, Pickens | 46 min |
| Jan 11, 8:07 AM EST | Severe Thunderstorm Warning | FFC | Dawson, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 23 min |
| Jan 11, 8:09 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, DeKalb, Douglas, Fulton, Heard | 36 min |
| Jan 11, 8:23 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 37 min |
| Jan 11, 8:29 AM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 16 min |
| Jan 11, 8:42 AM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Jackson, Madison | 48 min |
| Jan 11, 8:44 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Clayton, DeKalb, Fulton, Gwinnett, Henry and 4 more | 46 min |
| Jan 11, 8:47 AM EST | Special Weather Statement | FFC | Bartow, Fannin, Floyd, Gilmer, Gordon, Haralson and 3 more | 73 min |
| Jan 11, 8:50 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more | 40 min |
| Jan 11, 9:12 AM EST | Flash Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 11, 9:29 AM EST | Special Weather Statement | FFC | Banks, Barrow, Cherokee, Dawson, Fannin, Forsyth and 9 more | 2 hr |
| Jan 11, 9:30 AM EST | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 30 min |
| Jan 11, 9:31 AM EST | Special Weather Statement | FFC | Henry, Meriwether, Newton, Pike, Spalding | 29 min |
| Jan 11, 9:42 AM EST | Special Weather Statement | FFC | Carroll, Clayton, Cobb, Coweta, Douglas, Fayette and 7 more | 2 hr |
| Jan 11, 9:57 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 51 hr |
| Jan 11, 10:01 AM EST | Special Weather Statement | FFC | Butts, Jasper, Lamar, Morgan, Pike, Talbot and 1 more | 29 min |
| Jan 11, 10:03 AM EST | River Flood Warning | FFC | Gwinnett | 22 hr |
| Jan 11, 10:17 AM EST | River Flood Warning | FFC | Barrow, Jackson | 24 hr |
| Jan 11, 10:22 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 24 hr |
| Jan 11, 10:26 AM EST | River Flood Warning | FFC | Gwinnett | 2 hr |
| Jan 11, 10:29 AM EST | Special Weather Statement | FFC | Greene, Jasper, Lamar, Monroe, Oglethorpe, Putnam and 3 more | 46 min |
| Jan 11, 10:32 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 11, 10:41 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Jan 11, 11:00 AM EST | Special Weather Statement | FFC | Macon, Marion, Peach, Schley, Stewart, Sumter and 2 more | 45 min |
| Jan 11, 11:06 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Jan 11, 11:19 AM EST | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Hancock, Jones, Putnam and 1 more | 26 min |
| Jan 11, 11:43 AM EST | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Crisp, Dooly, Hancock and 9 more | 47 min |
| Jan 11, 12:08 PM EST | Tornado Warning | FFC | Twiggs, Wilkinson | 37 min |
| Jan 11, 12:18 PM EST | Special Weather Statement | FFC | Clarke, Greene, Jackson, Madison, Morgan, Oconee and 4 more | 72 min |
| Jan 11, 12:43 PM EST | Tornado Warning | FFC | Glascock, Jefferson, Washington | 32 min |
| Jan 11, 12:51 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Pulaski, Wilcox | 24 min |
| Jan 11, 12:54 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 43 hr |
| Jan 11, 1:00 PM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 22 hr |
| Jan 11, 1:05 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
| Jan 11, 1:21 PM EST | Special Weather Statement | FFC | Dodge, Laurens, Montgomery, Treutlen, Wheeler | 39 min |
| Jan 11, 1:59 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Jan 11, 4:04 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Jan 11, 4:27 PM EST | River Flood Warning | FFC | Whitfield | 36 hr |
| Jan 11, 5:51 PM EST | River Flood Warning | FFC | Morgan, Newton | 24 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.